American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.43) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] F. R. Keogh and Sanford S. Miller. On the coefficients of Bazilevi\v c functions . Proc. Amer. Math. Soc. 30 (1971) 492-496. MR 0283191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] James W. Noonan. Coefficients of functions with bounded boundary rotation . Proc. Amer. Math. Soc. 29 (1971) 307-312. MR 0274738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter L. Duren. Coefficients of meromorphic schlicht functions . Proc. Amer. Math. Soc. 28 (1971) 169-172. MR 0271329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. W. DeTemple. Grunsky-Nehari inequalities for a subclass of bounded univalent functions . Trans. Amer. Math. Soc. 159 (1971) 317-328. MR 0279299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. B. Coonce. A variational method for functions of bounded boundary rotation . Trans. Amer. Math. Soc. 157 (1971) 39-51. MR 0274737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. A. Hummel. The coefficients of starlike functions . Proc. Amer. Math. Soc. 22 (1969) 311-315. MR 0251209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dean Phelps. On a coefficient problem in univalent functions . Trans. Amer. Math. Soc. 143 (1969) 475-485. MR 0249601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Menahem Schiffer and Olli Tammi. On the coefficient problem for bounded univalent functions . Trans. Amer. Math. Soc. 140 (1969) 461-474. MR 0245782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James A. Jenkins. On an inequality considered by Robertson . Proc. Amer. Math. Soc. 19 (1968) 549-550. MR 0224802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. F. Cowling and W. C. Royster. Domains of variability for univalent polynomials . Proc. Amer. Math. Soc. 19 (1968) 767-772. MR 0227392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Menahem Schiffer. On the coefficient problem for univalent functions . Trans. Amer. Math. Soc. 134 (1968) 95-101. MR 0228670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. K. Thomas. On Bazilevi\v c functions . Trans. Amer. Math. Soc. 132 (1968) 353-361. MR 0222278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. Lewin. On a coefficient problem for bi-univalent functions . Proc. Amer. Math. Soc. 18 (1967) 63-68. MR 0206255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. V. Boyd. Coefficient estimates for starlike functions of order $\alpha $ . Proc. Amer. Math. Soc. 17 (1966) 1016-1018. MR 0199370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. T. Poole. Coefficient extremal problems for schlicht functions . Trans. Amer. Math. Soc. 121 (1966) 455-475. MR 0188428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. Schiffer and O. Tammi. On the fourth coefficient of bounded univalent functions . Trans. Amer. Math. Soc. 119 (1965) 67-78. MR 0185109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. A. Hummel. The Grunsky coefficients of a schlicht function . Proc. Amer. Math. Soc. 15 (1964) 142-150. MR 0158060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James A. Jenkins. An addendum to the general coefficient theorem . Trans. Amer. Math. Soc. 107 (1963) 125-128. MR 0147639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] P. L. Duren. Coefficient estimates for univalent functions . Proc. Amer. Math. Soc. 13 (1962) 168-169. MR 0158059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] T. H. MacGregor. Functions whose derivative has a positive real part . Trans. Amer. Math. Soc. 104 (1962) 532-537. MR 0140674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] James A. Jenkins. On certain coefficients of univalent functions. II . Trans. Amer. Math. Soc. 96 (1960) 534-545. MR 0122978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1